# SDR AALA202411251420

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 67,519 hours, 28,420 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT WE HAD A SPEED TRIM FAIL LIGHT AND AUTOPILOT A AND B WOULD NOT WORK. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX. DFCS BITE INDICATED - AUTO STAB TRIM CUTOUT. MAINTENANCE VERIFIED AUTO STAB TRIM CUTOUT SWITCH IN CUTOUT POSITION. PLACED AUTO STAB TRIM CUTOUT SWITCH IN THE NORMAL POSITION AND PERFORMED DFCS BITE REF FIM 22-11-00-810-801. AUTOPILOT A SYSTEM OPERTIONAL CHECK NORMAL.
